# SDR HNAA2017082500288

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 68,282 hours, 77,012 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contactor
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

LEFT MAIN GEAR INDICATION FAILED IN THE DIM AND BRIGHT MODE. GREEN DOWNLOCK INDICATION. INSPECTION FOUND CONTACTS NOT CONNECTING TO BULBS.
